Random spatial structure of geometric deformations and Bayesian nonparametrics

Christof Seiler, Xavier Pennec, Susan Holmes

Research output: Chapter in Book/Report/Conference proceedingConference article in proceedingAcademicpeer-review

Original languageEnglish
Title of host publicationGeometric Science of Information
PublisherSpringer
Pages120-127
Number of pages8
Publication statusPublished - 2013
Externally publishedYes

Cite this

Seiler, C., Pennec, X., & Holmes, S. (2013). Random spatial structure of geometric deformations and Bayesian nonparametrics. In Geometric Science of Information (pp. 120-127). Springer.